# SDR DALA2023101708547

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 96,189 hours, 43,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 STRINGER 30 CORRODED AT STA 1450. CORRECTIVE ACTION: COMPLIED WITH FUSELAGE /STRINGER 30/STA 1440 -1460 / CORROSION REPAIR - ER/A 612659-14 REV. ORIG. PRI "0", "1", "2" REPAIR INSTRUCTION STEPS. ENSURED ALL R/A 612659-14 REV. ORIG. PRI "0", "1", "2" INSTRUCTIONAL STEPS COMPLETED AND MATCHED WITH FINAL ER/A 612659-14 REV. ORIG. SECTION 1 PERMANENT REPAIR INSTRUCTIONS. (0019880)
